Chesneau, Christophe, Navarro, Fabien. (1398). On some applicable approximations of Gaussian type integrals. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7(2), 221-229. doi: 10.22124/jmm.2019.12897.1250
Christophe Chesneau; Fabien Navarro. "On some applicable approximations of Gaussian type integrals". نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7, 2, 1398, 221-229. doi: 10.22124/jmm.2019.12897.1250
Chesneau, Christophe, Navarro, Fabien. (1398). 'On some applicable approximations of Gaussian type integrals', نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 7(2), pp. 221-229. doi: 10.22124/jmm.2019.12897.1250
Chesneau, Christophe, Navarro, Fabien. On some applicable approximations of Gaussian type integrals. نشریه علمی فیزیولوژی و بیوتکنولوژی آبزیان, 1398; 7(2): 221-229. doi: 10.22124/jmm.2019.12897.1250


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.